# SDR ASOA06341

- Difficulty date: March 23, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT SIDE FS 484 ATTACH CLIP, RBL 27, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RT SIDE FS 484 ATTACH CLIP, RBL 27, IAW SRM.  (K)
